# SDR P5CA9701142

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW - NR 4 SPOILER UPPER SURFACE DELAMINATION FOUND NEAR O/B T/E CORNER.  NR 4 SPOILER HOT BOND REPAIRED PER BOEING SRM 51-40-06.
